MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number 1000096
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer experienced a blood glucose (bg) level of 420 mg/dl.Elevated bg was addressed by manual insulin injection and correction bolus via pump.The cause of the elevated bg was unknown.The customer went to the emergency room (er), and bg was treated with manual insulin injections.System check with tandem technical support confirmed the pump was functioning as intended.Tandem technical support followed up with the customer to obtain a release date from the er and the customer was not able to provide the date.

Brand Name
T:SLIM X2 INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
12400 high bluff drive
san diego, CA 92130
858 401-1451
MDR Report Key24046182
Report Number3013756811-2026-07161
Device Sequence Number13380115
Product Code OYC
UDI-Device Identifier00853052007257
UDI-Public(01)00853052007257
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1000096
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG - INSULIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown